It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Any advice on comming off Ritalin?



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 07-29-2015, 11:17 PM   #1
    Hecate663
    Junior Member
    (female)
     
    Hecate663's Avatar
     
    Join Date: Jul 2015
    Posts: 11
    Hecate663 HB User
    Any advice on comming off Ritalin?

    I was prescribed Ritalin and at first I was fine. Didn't take it on weekends. Then about 4 months into the meds I started abusing it. I went through all my extra Ritalin and my old Vyvanse prescription within a month. I was switched to Adderall but I can't seem to get off of Ritalin. I know I'm addicted because my friend took it away because he was afraid I was going to overdose and I freaked out. The withdraw is terrible even when going off slowly. I really don't know what to do because I know I need help but I can't afford it. I want off of it because if I don't it's going to end up putting me in the hospital or dead. Anyone have any advice on coming off of it because the withdraw ends up being really bad no matter what I try.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 08-07-2015, 02:38 PM   #2
    rosebuddy
    Senior Veteran
    (female)
     
    Join Date: Jan 2005
    Location: USA
    Posts: 925
    rosebuddy HB Userrosebuddy HB Userrosebuddy HB Userrosebuddy HB User
    Re: Any advice on comming off Ritalin?

    Don't take any.

     
    Reply With Quote
    Old 08-07-2015, 04:44 PM   #3
    Mg2121
    Veteran
    (female)
     
    Join Date: Aug 2015
    Posts: 300
    Mg2121 HB UserMg2121 HB UserMg2121 HB UserMg2121 HB UserMg2121 HB UserMg2121 HB User
    Re: Any advice on comming off Ritalin?

    Hi, it's very easy to become addicted to stimulants. However, I'm curious to hear what your withdrawal symptoms are? With these meds, ritalin, adderall, amphetamines, etc...the withdrawal period stinks. You feel like you have the flu on steroids but it's not necessarily a harmful withdrawal and it last only a few days then you should be ok. You have to make your mind up to stop and just stop. It's easier said then done but it's really that simple. L-tyrosine is an herbal supplement that can help ease the symptoms, along with a lot of rest and ibuprofen for aches if you get them. They say chamomile tea can help too. You got this!

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:03 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!